# SDR SWAA2017100416895

- Difficulty date: September 15, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR SUPPORT CORRODED AT BS 727D+5, LBL 8.  R&R FLOOR BEAM PER SRM & DWG.
